Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Conditions for restricted translation operators to belong to $ S\sb{p}$

Authors: Harry Dym and Isidor Shapiro
Journal: Proc. Amer. Math. Soc. 63 (1977), 251-258
MSC: Primary 47B37; Secondary 30A78
MathSciNet review: 0448143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let B be a Blaschke product, let P be the orthogonal projection of $ {L^2}({R^1})$ onto the left invariant subspace $ {H^2} \ominus B{H^2}$ and let $ {E_t}:f(\gamma ) \to {e^{ - i\gamma t}}f(\gamma )$. Conditions are given on the roots of B for $ P{E_t}P$ to belong to $ {S_p}, 0 < p < \infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 30A78

Retrieve articles in all journals with MSC: 47B37, 30A78

Additional Information

PII: S 0002-9939(1977)0448143-8
Keywords: Compact operators, trace class, Hilbert Schmidt class, $ {S_p}$ class, translation invariant subspaces, semigroups
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia